# SDR AALA201806119023

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 59,885 hours, 14,910 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Broken
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST OFFICERS WINDOW DIFFICULT TO CLOSE FULLY USING CRANK. REPLACED FIRST OFFICERS WINDOW OPERATING MECHANISM PER M/M 56-11-04.
